Alert archive / Georgia / Areal Flood Warnings in 2017
Areal Flood Warning 3, NWS Atlanta, GA
NWS Atlanta, GA issued this areal flood warning at Apr 5, 2017, 6:29 PM EDT for 4 counties in Georgia. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2017, 6:29 PM EDT (22:29 UTC)
- Expired
- Apr 6, 2017, 1:47 AM EDT
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Montgomery County, GA, Telfair County, GA, Toombs County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 93 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1209 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
404
WGUS42 KFFC 052229
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
629 PM EDT WED APR 5 2017
GAC209-271-279-309-060230-
/O.NEW.KFFC.FA.W.0003.170405T2229Z-170406T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Toombs GA-Telfair GA-Wheeler GA-Montgomery GA-
629 PM EDT WED APR 5 2017
The National Weather Service in Peachtree City has issued a
* Flood Warning for...
Toombs County in southeastern Georgia...
Telfair County in central Georgia...
Wheeler County in central Georgia...
Montgomery County in central Georgia...
* Until 1030 PM EDT
* At 628 PM EDT, emergency management reported flooding in
Montgomery county. Rainfall amounts of 1 to 3 over the past 2
hours have cause flooding of roads making them impassable.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
If you see significant flooding...wait until after the storm has
passed...and then call the National Weather Service toll free at 1 8
6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3181 8314 3189 8320 3214 8295 3215 8293
3213 8293 3219 8288 3231 8272 3229 8267
3235 8241 3229 8235 3232 8223 3217 8218
3191 8223 3197 8244 3196 8250 3195 8249
3196 8257 3192 8268 3178 8286 3178 8300
$$2 follow-up statements
946
WGUS42 KFFC 060206
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1006 PM EDT WED APR 5 2017
GAC209-271-279-309-060830-
/O.EXT.KFFC.FA.W.0003.000000T0000Z-170406T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Toombs GA-Telfair GA-Wheeler GA-Montgomery GA-
1006 PM EDT WED APR 5 2017
The National Weather Service in Peachtree City has extended the
* Flood Warning for...
Toombs County in southeastern Georgia...
Telfair County in central Georgia...
Wheeler County in central Georgia...
Montgomery County in central Georgia...
* Until 430 AM EDT Thursday
* At 1005 PM EDT, emergency management reported flooding in southern
Montgomery County. Widespread 2 to 3 inches of rain have fallen
over the warned area, and with an additional 1 inch of rainfall
possible, the threat of flooding continues.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
If you see significant flooding...wait until after the storm has
passed...and then call the National Weather Service toll free at 1 8
6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3181 8314 3189 8320 3214 8295 3215 8293
3213 8293 3219 8288 3231 8272 3229 8267
3235 8241 3229 8235 3232 8223 3217 8218
3191 8223 3197 8244 3196 8250 3195 8249
3196 8257 3192 8268 3178 8286 3178 8300
$$115
WGUS82 KFFC 060547
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
147 AM EDT THU APR 6 2017
GAC209-271-279-309-060555-
/O.CAN.KFFC.FA.W.0003.000000T0000Z-170406T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Toombs GA-Telfair GA-Wheeler GA-Montgomery GA-
147 AM EDT THU APR 6 2017
...THE FLOOD WARNING HAS BEEN CANCELLED FOR TOOMBS...TELFAIR...
WHEELER AND MONTGOMERY COUNTIES...
The heavy rain has ended. In total 2 to 4 inches of rain fell within
the warned area, with locally higher amounts. Brief showers are
expected in the next hour or two, but rainfall amounts will be
limited. Rivers and creeks continue to respond, and rises are still
possible, but the threat of imminent flooding has passed.
LAT...LON 3181 8314 3189 8320 3214 8295 3215 8293
3213 8293 3219 8288 3231 8272 3229 8267
3235 8241 3229 8235 3232 8223 3217 8218
3191 8223 3197 8244 3196 8250 3195 8249
3196 8257 3192 8268 3178 8286 3178 8300
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Apr 5, 3:47 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 5, 3:47 PM EDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 347 PM EDT Wed Apr 5 2017 .SHORT TERM /Tonight through Thursday Night/... A very active weather day continues this afternoon with a large area of thunderstorms across central Georgia and additional isolated thunderstorm activity farther north in northwest Georgia. Expect the risk for severe thunderstorms to continue into the evening hours both in association with the cluster of thunderstorms in southern sections of the area as well as with additional development in west and northwest Georgia ahead of the cold front. With abundant instability to our west across Alabama and extending into northwest Georgia, expect this area to become the focus for strong to severe convection later this evening. As favorable shear is also in place, tornadoes would be possible with any discreet storms that develop and push into Georgia from the west later this evening. There is a question how far east any severe thunderstorms that develop ahead of the front will be able to reach given a tongue of lower instability from the Atlanta metro area and northeastward; however, if this area is able to destabilize then the risk would exist farther east. At this time, an additional Tornado Watch has been issued for far northwest Georgia to cover the aforementioned potential increasing from the west. If conditions warrant, this watch could be extended eastward later this evening. A Flash Flood Watch also continues for much of north and portions of central Georgia into tonight given the copious amounts of rainfall experienced in many locations and associated flash flooding issues. Many locations in a band running from Carroll County eastward across the Atlanta metro and into the Athens area have already experienced 3+ inches of rainfall today with additional rainfall possible this evening. There is light at the end of the proverbial tunnel, however, as the cold front will begin to sweep through the area from the west tonight. The severe threat will end as this occurs. Gusty west to northwest winds will build in behind the front, especially during the day Thursday when sustained winds over 20 mph and gusts over 30- 35 mph will be plentiful. These winds in association with mostly cloudy conditions and even a few showers across north Georgia will provide for a much cooler day than today. Most areas across north Georgia will remain in the 50s for highs with central Georgia only mustering the 60s. Widespread low temperatures in the 40s can be expected by Friday morning with some frosty 30s possible in the north Georgia mountains. RW .LONG TERM /Friday through Wednesday/... No significant changes were made to the extended forecast. See previous discussion for more details. RW LONG TERM /Thursday Night through Tuesday/... Extended period largely overshadowed by short term severe threat. Following the aforementioned system, wrap around moisture will linger over the northeast Georgia mountains through Friday morning, with the potential for some mixed precip as temperatures drop into the low to mid 30s. For now, have limited the p-type to rain or snow, and will need to revisit this in subsequent forecast packages. Not expecting any accumulations at this time. Will also need to consider issuing a Freeze Warning for this area given the expected low temperatures. Below normal temperatures expected Friday will slowly warm through the weekend, with highs in the 60s on Saturday and the mid to upper 70s on Sunday with sunny skies. High pressure will hold through the weekend and into next week, with the next system approaching late Tuesday - a tad slower than the previous model runs. GFS and ECMWF differ in timing by 6-12 hours, with the better activity currently timed for Wednesday. For now have limited pops to good chance. Temperatures will generally stay in the mid 70s to near 80 through next week. 31 && AVIATION... 18Z Update... Through this afternoon, expect rounds of shower and thunderstorm activity to affect TAF sites. Expect at least a brief general break in activity late afternoon at Atlanta area sites before additional convection over Alabama potentially affects TAF sites late this evening. Expect MVFR ceilings and occasional IFR visibility in and near convection. Variable to southeasterly winds initially at ATL area sites should trend to southwest late afternoon. Overnight winds will become westerly and gusty behind a cold front and remain westerly and gusty on Thursday. //ATL Confidence...18Z Update... Low to medium confidence on all elements through this evening. High confidence on winds tonight into Thursday. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 50 58 41 62 / 60 20 5 0 Atlanta 49 57 42 60 / 60 20 5 0 Blairsville 44 49 35 54 / 60 40 30 20 Cartersville 48 56 41 60 / 60 30 10 0 Columbus 51 63 44 65 / 60 10 0 0 Gainesville 48 54 40 58 / 60 30 10 0 Macon 51 63 43 65 / 70 10 0 0 Rome 48 57 40 61 / 60 30 5 0 Peachtree City 49 58 41 62 / 60 20 0 0 Vidalia 54 66 45 65 / 70 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM EDT Thursday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Cherokee...Clarke...Clayton...Cobb...Coweta... Crawford...DeKalb...Douglas...Fayette...Forsyth...Glascock... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Jackson...Jasper...Jones...Lamar...Madison... Meriwether...Monroe...Morgan...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Troup...Upson...Walton...Warren...Wilkes. Tornado Watch until 8 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene... Hancock...Harris...Houston...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Peach...Pike...Pulaski... Putnam...Schley...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Warren...Washington...Webster...Wheeler... Wilcox...Wilkes...Wilkinson. Tornado Watch until 10 PM EDT this evening for the following zones: Catoosa...Chattooga...Dade...Walker. && SHORT TERM...RW LONG TERM....RW AVIATION...RW
Hazardous weather outlook, Apr 5, 6:56 AM EDT, 11 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 656 AM EDT Wed Apr 5 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 656 AM EDT Wed Apr 5 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous severe thunderstorms are expected today into tonight. Damaging winds in excess of 60 mph, large hail to 2" in size or greater, and several tornadoes will be main hazards. A few of the tornadoes could be strong and have long tracks on the ground, causing extensive damage. Heavy rain can also be expected with minor flooding possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Strong and gusty winds can be expected on Thursday. No hazardous weather is expected at this time Friday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today through this evening across north and central Georgia. Spotters are also encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Apr 5, 5:30 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM TORNADO 1 NE ASHLEY GROVE 33.72N 83.87W
04/05/2017 WALTON GA EMERGENCY MNGR
MULTIPLE HOUSES DAMAGED ALONG WAPAKONATA TRAIL...TREES
ON HOUSES AND CARS...MULTIPLE POWERLINES AND TREES DOWN
&&
CORRECTED REMARKS
EVENT NUMBER FFC1700504
KINGSpecial weather statement, Apr 5, 5:40 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT WED APR 5 2017
GAZ002-011-012-019-020-052215-
Chattooga GA-Walker GA-Gordon GA-Bartow GA-Floyd GA-
540 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHWESTERN
WALKER...SOUTHWESTERN GORDON...NORTHWESTERN BARTOW AND FLOYD COUNTIES
UNTIL 615 PM EDT...
At 540 PM EDT...a strong thunderstorm was over Eastern Weiss Lake, or
near Cedar Bluff...moving northeast at 40 mph.
HAZARD...Winds up to 40 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rome, Summerville, Adairsville, Trion, Plainville, Shannon, Lyerly,
Menlo, Center Post, Pinson, Subligna, Tidings, Armuchee, Coosa,
Cloudland, Berryton, Chattoogaville, Everett Springs, James H. Floyd
State Park and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3472 8542 3434 8481 3410 8543 3452 8551
TIME...MOT...LOC 2140Z 222DEG 71KT 3421 8552
HAIL...0.75IN
WIND...40MPHLocal storm report, Apr 5, 5:49 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 NNW HIGH POINT 33.67N 85.32W
04/05/2017 E1.00 INCH HARALSON GA AMATEUR RADIO
QUARTER-SIZED HAIL SPOTTED IN HARALSON COUNTY ABOUT A
HALF MILE SOUTH OF I-20.
&&
EVENT NUMBER FFC1700507
KINGLocal storm report, Apr 5, 6:03 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM TORNADO 1 SE DRAYTON 32.06N 83.94W
04/05/2017 DOOLY GA EMERGENCY MNGR
ROOF BLOWN OFF OF A GARAGE NEAR INTERSECTION OF
FRANKLIN ROAD AND COLLIER CEMETARY ROAD
&&
EVENT NUMBER FFC1700508
KINGSpecial weather statement, Apr 5, 6:16 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
616 PM EDT WED APR 5 2017
GAZ031>033-041>044-052245-
North Fulton GA-Douglas GA-Cobb GA-Haralson GA-Carroll GA-
Paulding GA-South Fulton GA-
616 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...DOUGLAS...
SOUTHWESTERN COBB...SOUTHEASTERN HARALSON...EASTERN CARROLL...
SOUTHERN PAULDING AND SOUTH FULTON COUNTIES UNTIL 645 PM EDT...
At 615 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Abilene, or near Carrollton...moving east at
45 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
Small hail will also be possible
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Atlanta, Douglasville, Carrollton, Smyrna, East Point, Union City,
Villa Rica, College Park, Powder Springs, Fairburn, Austell, Bremen,
Palmetto, Temple, Hiram, Lithia Springs, Chattahoochee Hill Country,
Brownsville, Bill Arp and Seaton Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3351 8512 3380 8513 3390 8458 3377 8448
3356 8446
TIME...MOT...LOC 2215Z 252DEG 51KT 3366 8501
WIND...50MPHSpecial weather statement, Apr 5, 6:18 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
618 PM EDT WED APR 5 2017
GAZ002>005-011-012-019-052245-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
Floyd GA-
618 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...
WHITFIELD...CATOOSA...SOUTHEASTERN WALKER...NORTHWESTERN GORDON...
SOUTHERN MURRAY AND NORTHERN FLOYD COUNTIES UNTIL 645 PM EDT...
At 618 PM EDT...a strong thunderstorm was over Suttles Mill, or 8
miles southeast of Lafayette...moving northeast at 40 mph.
HAZARD...Winds up to 40 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dalton, Lafayette, Chatsworth, Ringgold, Fort Oglethorpe, Trion,
Varnell, Tunnel Hill, Cohutta, Resaca, Center Post, Subligna, Blue
Spring, Lake Marvin, Linwood, Villanow, Fort Mountain State Park,
Rock Spring, Naomi and Ramhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3499 8504 3473 8466 3470 8466 3445 8523
3464 8541 3499 8518
TIME...MOT...LOC 2218Z 239DEG 64KT 3461 8519
HAIL...0.75IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:08 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 52 min |
| Apr 5, 3:48 AM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 46 more | 22 hr |
| Apr 5, 3:57 AM EDT | Special Weather Statement | FFC | Marion, Schley | 33 min |
| Apr 5, 4:25 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 35 min |
| Apr 5, 4:49 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 27 min |
| Apr 5, 5:17 AM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Apr 5, 5:32 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 28 min |
| Apr 5, 6:03 AM EDT | Special Weather Statement | FFC | Stewart, Webster | 27 min |
| Apr 5, 6:40 AM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Apr 5, 6:50 AM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 55 min |
| Apr 5, 7:02 AM EDT | Special Weather Statement | FFC | Floyd, Haralson, Polk | 58 min |
| Apr 5, 7:12 AM EDT | Special Weather Statement | FFC | Sumter, Webster | 48 min |
| Apr 5, 7:24 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 51 min |
| Apr 5, 7:31 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard | 59 min |
| Apr 5, 7:45 AM EDT | Special Weather Statement | FFC | Paulding | 30 min |
| Apr 5, 7:54 AM EDT | Special Weather Statement | FFC | Gordon | 36 min |
| Apr 5, 7:57 AM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Apr 5, 8:00 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 45 min |
| Apr 5, 8:11 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton | 49 min |
| Apr 5, 8:14 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Twiggs | 35 min |
| Apr 5, 8:14 AM EDT | Tornado Warning | FFC | Carroll, Coweta, Fayette, Fulton, Heard | 46 min |
| Apr 5, 8:19 AM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Apr 5, 8:44 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 31 min |
| Apr 5, 8:54 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton | 51 min |
| Apr 5, 9:15 AM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Apr 5, 9:33 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Rockdale | 27 min |
| Apr 5, 9:58 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Warren, Washington, Wilkinson | 32 min |
| Apr 5, 10:10 AM EDT | Special Weather Statement | FFC | Bartow, Haralson, Paulding, Polk | 65 min |
| Apr 5, 10:27 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 33 min |
| Apr 5, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more | 43 min |
| Apr 5, 10:55 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 35 min |
| Apr 5, 11:05 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding | 25 min |
| Apr 5, 11:08 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Heard | 52 min |
| Apr 5, 11:19 AM EDT | Special Weather Statement | FFC | Wilkes | 11 min |
| Apr 5, 11:27 AM EDT | Special Weather Statement | FFC | Oglethorpe | 48 min |
| Apr 5, 11:28 AM EDT | Special Weather Statement | FFC | Butts, Spalding | 32 min |
| Apr 5, 11:36 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Apr 5, 11:38 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 67 min |
| Apr 5, 11:41 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Wilkes | 34 min |
| Apr 5, 11:45 AM EDT | Special Weather Statement | FFC | Banks, DeKalb, Gwinnett, Hall | 45 min |
| Apr 5, 11:54 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Rockdale | 36 min |
| Apr 5, 12:07 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Gwinnett, Jackson, Madison and 3 more | 38 min |
| Apr 5, 12:09 PM EDT | Tornado Warning | FFC | Stewart, Webster | 66 min |
| Apr 5, 12:10 PM EDT | Tornado Warning | FFC | Coweta, Fayette, Spalding | 15 min |
| Apr 5, 12:12 PM EDT | Tornado Warning | FFC | Butts, Henry, Jasper, Newton | 35 min |
| Apr 5, 12:19 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 47 hr |
| Apr 5, 12:19 PM EDT | Tornado Warning | FFC | Clayton, Henry, Newton, Rockdale | 18 min |
| Apr 5, 12:33 PM EDT | Flash Flood Warning | FFC | Clarke, Oglethorpe | 6 hr |
| Apr 5, 12:39 PM EDT | Special Weather Statement | FFC | Henry, Morgan, Newton, Rockdale, Walton | 36 min |
| Apr 5, 12:43 PM EDT | Flash Flood Warning | FFC | Cobb | 4 hr |
| Apr 5, 12:43 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 32 min |
| Apr 5, 12:53 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 37 min |
| Apr 5, 12:54 PM EDT | Tornado Warning | FFC | Sumter | 51 min |
| Apr 5, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 35 min |
| Apr 5, 1:05 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 40 min |
| Apr 5, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 38 min |
| Apr 5, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 31 min |
| Apr 5, 1:26 PM EDT | Flash Flood Warning | FFC | Fulton | 6 hr |
| Apr 5, 1:31 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Sumter | 44 min |
| Apr 5, 1:49 PM EDT | Special Weather Statement | FFC | Wilkes | 41 min |
| Apr 5, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 26 min |
| Apr 5, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 19 min |
| Apr 5, 2:12 PM EDT | Tornado Warning | FFC | Dooly, Pulaski, Wilcox | 48 min |
| Apr 5, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 45 min |
| Apr 5, 2:43 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 32 min |
| Apr 5, 2:47 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Pulaski | 43 min |
| Apr 5, 2:48 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Apr 5, 2:51 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Apr 5, 2:54 PM EDT | Tornado Warning | FFC | Crisp, Wilcox | 66 min |
| Apr 5, 3:03 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon | 27 min |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 35 hr |
| Apr 5, 3:23 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 66 hr |
| Apr 5, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Treutlen, Wheeler | 50 min |
| Apr 5, 3:33 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Apr 5, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 55 min |
| Apr 5, 3:38 PM EDT | Special Weather Statement | FFC | Cobb | 37 min |
| Apr 5, 3:39 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Apr 5, 3:40 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 40 hr |
| Apr 5, 3:43 PM EDT | Tornado Warning | FFC | Laurens, Treutlen | 47 min |
Nearby
Areal Flood Warnings in Georgia, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.